# SDR 03FDEA00568

- Difficulty date: April 21, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDER F/R STRUCTURE STA 515 TO 535 LBL 8.5 TO RBL 8.5 FINGER DOUBLER CORRODED AND FASTENER HEADS CORRODED AND BROKEN OFF.  CLOSING ACTION ON 04/20/03.  REMOVED AND REPLACED FINGER DOUBLER IAW SRM 53-12-01 AND SRM 51-31-01.  FAB NEW DOUBLER IAW SRM 53-12-01, TREATED AND PRIMED IAW SRM 51-21-01.  INSTALLED DOUBLER IAW SRM 51-31-01.
